Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 295, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 13, 2016, 8:41 PM EDT for Orange County, Washington County, Indiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2016, 8:41 PM EDT (00:41 UTC)
- Expired
- Jul 13, 2016, 9:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Orange County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 85 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 7:15 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1367 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1409 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted.
432
WUUS53 KLMK 140041
SVRLMK
INC117-175-140115-
/O.NEW.KLMK.SV.W.0295.160714T0041Z-160714T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
841 PM EDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
NORTHERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 915 PM EDT
* AT 840 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
PAOLI...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SALEM...ORLEANS...STAMPERS CREEK...CAMPBELLSBURG...LITTLE YORK...
LIVONIA...SALTILLO...PLATTSBURG...KOSSUTH AND MAHAN CROSSING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
&&
LAT...LON 3876 8603 3877 8602 3876 8601 3877 8598
3875 8598 3876 8594 3875 8592 3875 8590
3860 8589 3854 8634 3857 8643 3869 8652
3869 8631 3873 8631 3874 8629 3877 8628
3878 8620 3878 8619 3876 8614 3878 8609
TIME...MOT...LOC 0040Z 250DEG 48KT 3862 8643
HAIL...<.75IN
WIND...60MPH
$$
JDG2 follow-up statements
177
WWUS53 KLMK 140059
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
859 PM EDT WED JUL 13 2016
INC117-140108-
/O.CAN.KLMK.SV.W.0295.000000T0000Z-160714T0115Z/
ORANGE IN-
859 PM EDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ORANGE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED...
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
SOUTH CENTRAL INDIANA.
LAT...LON 3876 8603 3877 8602 3876 8601 3877 8598
3875 8598 3876 8594 3875 8592 3875 8590
3867 8590 3860 8630 3869 8631 3873 8631
3874 8629 3877 8628 3878 8620 3878 8619
3876 8614 3878 8609
TIME...MOT...LOC 0058Z 250DEG 48KT 3870 8613
$$
INC175-140115-
/O.CON.KLMK.SV.W.0295.000000T0000Z-160714T0115Z/
WASHINGTON IN-
859 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHERN WASHINGTON COUNTY...
AT 858 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF SALEM...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CAMPBELLSBURG...LITTLE YORK...SALTILLO...PLATTSBURG...CLAYSVILLE...
RUSH CREEK VALLEY...KOSSUTH...PROWSVILLE...SMEDLEY AND MCKINLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3876 8603 3877 8602 3876 8601 3877 8598
3875 8598 3876 8594 3875 8592 3875 8590
3867 8590 3860 8630 3869 8631 3873 8631
3874 8629 3877 8628 3878 8620 3878 8619
3876 8614 3878 8609
TIME...MOT...LOC 0058Z 250DEG 48KT 3870 8613
HAIL...<.75IN
WIND...60MPH
$$
JDG101
WWUS53 KLMK 140106
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
906 PM EDT WED JUL 13 2016
INC175-140115-
/O.CON.KLMK.SV.W.0295.000000T0000Z-160714T0115Z/
WASHINGTON IN-
906 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHERN WASHINGTON COUNTY...
AT 906 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
BROWNSTOWN...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PLATTSBURG...RUSH CREEK VALLEY...KOSSUTH AND MCKINLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3876 8603 3877 8602 3876 8601 3877 8598
3875 8598 3876 8594 3875 8592 3875 8590
3873 8591 3866 8615 3870 8623 3878 8620
3878 8619 3876 8614 3878 8609
TIME...MOT...LOC 0106Z 247DEG 45KT 3874 8604
HAIL...<.75IN
WIND...60MPH
$$
JDGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:18 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jul 13, 7:18 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Louisville KY 718 PM EDT WED JUL 13 2016 ...Updated Forecast and Aviation Discussions... ...Forecast Update... Issued 715 PM EDT Wed Jul 13 2016 ...SEVERE THUNDERSTORM WATCH IN EFFECT THIS EVENING... Line of storms getting reinvigorated as it runs into an pocket of available instability. Still unsure how it will handle the mid-level moisture out ahead of the line, whether it work at weakening the line or not. Either way, reports continue to come in with the line and its fast forward motion. As such, we've coordinated a Severe Thunderstorm Watch with SPC to cover where we expect the line to march through. Updated products out shortly. Issued 600 PM EDT Wed Jul 13 2016 Have a line of storms moving quickly toward the western edge of our forecast area this hour. It should make it into Dubois county before 730 PM. An interesting feature popped up ahead of it this hour though, on the latest visible satellite. Some mid level returns are noted, which may help to stabilize the environment ahead of the line. Those returns are just starting to show up on radar now. Will be interesting to see how this feature affects the southern part of the line. SPC mesoanalysis indicates a fairly unstable environment for the line to progress through in just northwest of our forecast area, in southwest Indiana. Have fine-tuned the gridded forecast for pops. Bringing a better chance for storms into Louisville later this evening. This change in based on some of the higher-res models, like the HRRR, which have been persistent in bringing the line east into our area. .SHORT TERM (Now through Thursday Night)... Issued at 310 PM EDT Wed Jul 13 2016 A hot and humid low-level air mass remains in place across the Ohio Valley, currently sending Heat Indices to around 100 over central and western parts of the forecast area. The only good thing about the heat right now is that it's even warmer aloft. A mid-level cap is currently preventing explosive convective growth, with cumulus remaining flat. Should a storm manage to break this cap, though, MLCAPEs in excess of 3500 J/kg prevail. In other words, the current airmass doesn't support a high potential for a lot of storms, but if any DO break the cap, the threat for severe will definitely be there (hence the SPC slight risk straddling the Ohio River). The primary threat for any storms that make it through the cap will be high winds, since the warm, moist thermal profile limits the large hail threat and winds don't support tornadoes. All of the above having been said, a large squall line making its way across Missouri this afternoon is heading east at the moment. The short range models models are in fairly good agreement with keeping this north of the Ohio River this evening, but disagree on just how far north. The bottom line is that Indiana counties will have the best chance of storms this evening, with decreasing chances as you head south. General - a.k.a non-severe - thunderstorm chances will spread across all of central KY and southern IN overnight and on Thursday as additional short-wave ripples in the upper flow persist. Weaker instability aloft through the period means hail and strong winds will not be likely with these, but tropical-like downpours will be possible with any storms. Temperatures will only dip into the lower to mid 70s for lows both tonight and Thursday night, while most highs Thursday top out around 90. .LONG TERM (Friday through Wednesday)... Issued at 310 PM EDT Wed Jul 13 2016 A subtle change in the upper level pattern over the U.S. is in store for the extended period. Heading into next week, the Ohio Valley will see a slight break in the heat as the 500 mb pattern transitions from a nearly zonal flow today to a high amplitude ridge over the Great Plains by day 7. With the amplification of the ridge to the west, the region will have a northwest component to the upper air flow, resulting in a reduction of SFC-500 mb thicknesses that will translate into highs in the mid 80s for the weekend. As the upper ridge widens and intensifies however, warmer air will return, sending daytime highs back into the 90s for the start of the work week. The down side of a ridge centered that far west is that we'll be along the northwest flow "ring of fire" - a climatological stormy area known for nocturnal MCS development and poor handling by the models. In a nutshell, what all of the above means is a hot, humid, and unsettled weather pattern for the week. While dewpoints in the upper 60s to mid 70s will keep it sweaty, daytime highs limited to the mid 80s to lower 90s will only result in Heat Indices in the upper 90s for the most part, limiting the likelihood of heat advisories or warnings. && .AVIATION (00Z TAF Update)... Issued at 715 PM EDT Wed Jul 13 2016 Have some light rains headed toward SDF now, but a meatier line of storms will move through within the first hour or two of the TAF time, with gusts to 30 knots, if not more, looking more likely. This line should not be as strong by the time it gets to LEX/BWG, but have some wind gusts in each a little later. Overnight, a omplex of storms over central Missouri now may try and sneak into BWG's area, but in a weaker state, given the potential for this first wave to eat up some instability. After that will watch for residual low ceilings and then potential for new showers/storms Thursday, but the focus in this set of TAFs is the initial line. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........RJS Short Term.....JBS Long Term......JBS Aviation.......RJS
Hazardous weather outlook, Jul 13, 8:07 PM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 807 PM EDT WED JUL 13 2016 KYZ026-027-041>043-046>049-053>057-061>067-070>078-081-082-150015- OHIO-GRAYSON-FAYETTE-BOURBON-NICHOLAS-WASHINGTON-MERCER-JESSAMINE- CLARK-LARUE-MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN- TAYLOR-CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE- METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...HARTFORD...LEITCHFIELD...LEXINGTON... PARIS...CARLISLE...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 807 PM EDT WED JUL 13 2016 /707 PM CDT WED JUL 13 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TONIGHT.. ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST ACROSS THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED AT INTERVALS THROUGHOUT THE PERIOD. ANY STORM WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL...GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. INZ076>079-083-084-089>092-KYZ023>025-028>040-045-150015- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-HARDIN-BULLITT-OLDHAM-TRIMBLE- HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-NELSON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...ELIZABETHTOWN...SHEPHERDSVILLE...LOUISVILLE... LA GRANGE...BEDFORD...MILTON...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...BARDSTOWN 807 PM EDT WED JUL 13 2016 /707 PM CDT WED JUL 13 2016/ ...SEVERE THUNDERSTORM WATCH 381 IN EFFECT UNTIL 1 AM EDT /MIDNIGHT CDT/ THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT.. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING IN SOUTHERN INDIANA...WITH THE CHANCES INCREASING INTO CENTRAL KENTUCKY OVERNIGHT. ANY EVENING STORMS THAT OCCUR IN INDIANA AND NORTH CENTRAL KENTUCKY COULD BECOME VERY STRONG, WITH DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED AT INTERVALS THROUGHOUT THE PERIOD. ANY STORM WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL...GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE REQUESTED TO REPORT ANY STRONGER WIND GUSTS AS WELL AS DAMAGE FROM THOSE WINDS TONIGHT. JBS/RJS
In the hours before
Special weather statement, Jul 13, 7:36 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
736 PM EDT WED JUL 13 2016
INZ083-140000-
DUBOIS-
736 PM EDT WED JUL 13 2016
...A LINE OF SEVERE THUNDERSTORMS WILL AFFECT DUBOIS COUNTY...
AT 735 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR PETERSBURG TO NEAR CHANDLER.
MOVEMENT WAS EAST AT 50 MPH.
WIND GUSTS OF 60 MPH ARE POSSIBLE WITH THESE STORMS. A SEVERE
THUNDERSTORM WARNING LIKELY WILL BE ISSUED SOON FOR THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JASPER...HUNTINGBURG...FERDINAND...HOLLAND...DUBOIS...MILLERSPORT...
SAINT ANTHONY...BRETZVILLE...CELESTINE AND IRELAND.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
SOUTH CENTRAL INDIANA.
LAT...LON 3851 8707 3850 8706 3851 8705 3851 8700
3850 8698 3850 8696 3849 8696 3849 8695
3851 8693 3850 8691 3850 8688 3853 8683
3853 8675 3820 8680 3820 8707
TIME...MOT...LOC 2335Z 260DEG 44KT 3856 8729 3809 8735
RJSSpecial weather statement, Jul 13, 7:55 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
755 PM EDT WED JUL 13 2016
INZ076-077-083-084-089-090-KYZ023>027-140045-
WASHINGTON-ORANGE-CRAWFORD-DUBOIS-HARRISON-PERRY-OHIO-MEADE-HANCOCK-
GRAYSON-BRECKINRIDGE-
755 PM EDT WED JUL 13 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HARRISON...PERRY...
ORANGE...CRAWFORD...WASHINGTON...EASTERN DUBOIS...MEADE...
NORTHEASTERN OHIO...NORTH CENTRAL GRAYSON...BRECKINRIDGE AND HANCOCK
COUNTIES...
AT 754 PM EDT/654 PM CDT/...RADAR INDICATED STRONG THUNDERSTORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF SHOALS TO
NEAR ST. JOSEPH. MOVEMENT WAS EAST AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS. SEVERE
THUNDERSTORM WARNINGS MAY BE NEEDED OVER THE NEXT HOUR AS THIS LINE
HAS A LONG HISTORY OF PRODUCING WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
TELL CITY...SALEM...PAOLI...CORYDON...BRANDENBURG...HARDINSBURG...
HAWESVILLE...ENGLISH...CAREFREE TOWN AND MOUNT PLEASANT.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3767 8682 3771 8687 3779 8682 3784 8685
3784 8691 3791 8693 3799 8686 3800 8677
3821 8681 3837 8675 3853 8675 3853 8668
3861 8668 3869 8662 3869 8595 3768 8622
3759 8628 3760 8625 3757 8625 3759 8700
TIME...MOT...LOC 2354Z 279DEG 36KT 3874 8692 3775 8730
JDGLocal storm report, Jul 13, 8:22 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
822 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG 1 WNW CELESTINE 38.39N 86.80W
07/13/2016 DUBOIS IN EMERGENCY MNGR
LARGE TREE DOWN AT STATE ROAD 164 AND
STEINBOTTOM ROAD.
&&
KDWSpecial weather statement, Jul 13, 8:34 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
834 PM EDT WED JUL 13 2016
INZ077-078-090-140100-
WASHINGTON-SCOTT-HARRISON-
834 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HARRISON AND
WASHINGTON COUNTIES...
AT 833 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PAOLI...MOVING
EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THE LEADING EDGE OF
THIS NARROW LINES OF STORMS.
LOCATIONS IMPACTED INCLUDE...
SALEM...BLUE RIVER...NEW PEKIN...PALMYRA...CAMPBELLSBURG...
HARDINSBURG...LITTLE YORK...LIVONIA...SALTILLO AND FREDERICKSBURG.
LAT...LON 3876 8603 3877 8598 3876 8599 3875 8590
3855 8586 3852 8587 3849 8599 3842 8603
3833 8604 3822 8627 3839 8625 3842 8626
3842 8631 3873 8630 3877 8628 3878 8620
3878 8619 3876 8614 3878 8609
TIME...MOT...LOC 0033Z 250DEG 49KT 3861 8652
JDGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:04 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange, Perry | 41 min |
| Jul 13, 8:34 PM EDT | Special Weather Statement | LMK | Washington | 26 min |
| Jul 13, 9:18 PM EDT | Special Weather Statement | LMK | Clark, Floyd | 42 min |
| Jul 14, 3:30 PM EDT | Special Weather Statement | LMK | Dubois | 45 min |
| Jul 14, 3:43 PM EDT | Areal Flood Advisory | LMK | Dubois | 3 hr |
| Jul 14, 4:32 PM EDT | Special Weather Statement | LMK | Perry | 28 min |
| Jul 14, 4:54 PM EDT | Severe Thunderstorm Warning | LMK | Floyd, Harrison | 21 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.